Main Article Content

Abstract

We study a new family of distributions defined by the minimum of the Poisson
random number of independent identically distributed random variables having a general Weibull-G distribution (see Bourguignon et al. (2014)). Some mathematical properties of the new family including ordinary and incomplete moments, quantile and generating functions, mean deviations, order statistics, reliability and entropies are derived. Maximum likelihood estimation of the model parameters is investigated. Three special models of the new family are discussed. We perform three applications to real data sets to show the potentiality of the
proposed family.

Keywords

Weibull-G family Entropy Generating Function Maximum Likelihood Order Statistic

Article Details

How to Cite
Yousof, H., Mansoor, M., Alizadeh, M., Afify, A., & Ghosh, I. (2020). The Weibull-G Poisson Family for Analyzing Lifetime Data. Pakistan Journal of Statistics and Operation Research, 16(1), 131-148. https://doi.org/10.18187/pjsor.v16i1.2840

Most read articles by the same author(s)